MathSciNet Relay Station
MathSciNet bibliographic data
MR2846789 47J25 (47H06)
Ofoedu, Eric U.; Zegeye, Habtu Further investigation on iteration processes for pseudocontractive mappings with application. Nonlinear Anal. 75 (2012), no. 1, 153–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement